EconPapers    
Economics at your fingertips  
 

Introducing convexity into optimal compensation contracts

Thomas Hemmer, Oliver Kim and Robert E. Verrecchia

Journal of Accounting and Economics, 1999, vol. 28, issue 3, 307-327

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (33)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4101(00)00008-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jaecon:v:28:y:1999:i:3:p:307-327

Access Statistics for this article

Journal of Accounting and Economics is currently edited by J. L. Zimmerman, S. P. Kothari, T. Z. Lys and R. L. Watts

More articles in Journal of Accounting and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jaecon:v:28:y:1999:i:3:p:307-327